Disorders Of The Menstrual Cycle After Giving Up Birth Control?
morning I want to ask … r end of March I took off Kb 4 days then I menstruated for 15 days with a little brown stained blood … then 2 months I didn’t menstruate … after 2 months I menstruated 2x in 1 month … menstruation first brown and black blood for 7 days … after 2 days I menstruated with fresh red blood … is this normal?
KB is an effort that can be done to prevent pregnancy. KB can consist of various types such as kb injection, kb implant, kb pill. In general, family planning contains hormones, so the side effects of family planning often cause irregular menstruation.
From the circumstances that you experience, after removing the birth control (either kb injections, implants, or kb pills) then the condition you experience can be a normal effect. After stopping birth control, menstrual cycle disorders can still occur months later. Menstrual blood can also be blackish in color. Usually later the menstrual cycle will slowly return to regularity.
But besides that, the condition you are experiencing can also be caused by other causes such as:
Therefore, it is recommended that you check with an obstetrician first, so that the doctor can check your condition firsthand. Thus the doctor can find out the cause of your condition. If it is due to the effects of birth control, then it is not dangerous and does not require special therapy.
It is recommended that you do not stress too much. Do not smoke (including avoiding secondhand smoke). Drink enough water and consume enough vegetables and fruit.
the following article you can read about the side effects of kb
may be useful. Thank you